# SDR QXEA2010032500193

- Difficulty date: March 21, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 22,126 hours, 16,312 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 117005
- Part serial: 0823
- Condition: Failed
- Location: Zone 200
- Part time: 19,646 hours, 14,722 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL OCCURS WHEN THE RT COFFEE MAKER IS ON IN THE GALLEY.  MX REPLACED THE COFFEE MAKER IAW AMM TASKS 25-32-06-00-801 AND 25-32-06-400-801. OPS CHECKS GOOD. ACFT RETURNED TO SERVICE.
